# SDR USAA2009062591589

- Difficulty date: June 22, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 810A000005
- Part serial: 00249
- Condition: Failed
- Location: Rudder
- Part time: 51,689 hours, 23,696 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING, CREW REPORTED RUDDER FLUTTER, DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  MX REPLACED THE GREEN, YELLOW AND BLUE RUDDER SERVO CONTROLS DUE TO FAILURE OF RUDDER FREE PLAY CHECKS.  (K)
